# SDR SWAA2019051632741

- Difficulty date: April 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6536174
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER BEAM FOUND CRACKED.  R&R LOWER BEAM IAW DOC NUMBER 52-41-14093.
